Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taken vigamox and prednison for eye ulcers. Seeing glare in right eye. Should I see an opthalmologist?

one week ago i took out my contacts and the next moring i woke with my entire outer eye red and inner eye also red. Very sensitive to light, found the nearest eye dr and they said i had six eye ulcers and started treatment with vigamox and prednison drops. Its been a week and last time i saw Dr. she said ulcers were getting smaller but still had some problem with inflammation. The problem is i keep telling here that my vision isnt good and she tests me what i can see and i do ok but, i am wearing my glasses and it feels like the rx on the right side isnt working. I look at numbers and there is a glar on it and lights are the same way. Is this going to stop, im so scared i have been crying for days thinking i wont get better. FYI i went to an optomitrist, should i go see an opthomologist? Thanks
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Naturopathy & Yoga Specialist 's  Response
do as your doctor advice don't be stressed because when you are in stress the healing process will be delayed so give time to heal your body you wait for another one more week if the symptoms still persists consult ophthalmologist.
Take care.
Dr. Ambika Murali Krishnan BNYS.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor